RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1952, Volume 7, Issue 2(48), Pages 197–200 (Mi umn8316)  

Methodical notes

On some variational principles in the theory of operator equations

M. M. Vainberg


Full text: PDF file (425 kB)

Bibliographic databases:

Citation: M. M. Vainberg, “On some variational principles in the theory of operator equations”, Uspekhi Mat. Nauk, 7:2(48) (1952), 197–200

Citation in format AMSBIB
\Bibitem{Vai52}
\by M.~M.~Vainberg
\paper On some variational principles in the theory of operator equations
\jour Uspekhi Mat. Nauk
\yr 1952
\vol 7
\issue 2(48)
\pages 197--200
\mathnet{http://mi.mathnet.ru/umn8316}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=48698}
\zmath{https://zbmath.org/?q=an:0046.33802}


Linking options:
  • http://mi.mathnet.ru/eng/umn8316
  • http://mi.mathnet.ru/eng/umn/v7/i2/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:190
    Full text:115
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020